Cookies?
Library Header Image
LSE Research Online LSE Library Services

Stochastic boundary crossing probabilities for the Brownian motion

Che, Xiaonan and Dassios, Angelos (2013) Stochastic boundary crossing probabilities for the Brownian motion. Journal of Applied Probability, 50 (2). pp. 419-429. ISSN 0021-9002

Full text not available from this repository.

Abstract

Using martingale methods, we derive a set of theorems of boundary crossing probabilities for a Brownian motion with different kinds of stochastic boundaries, in particular compound Poisson process boundaries. We present both the numerical results and simulation experiments. The paper is motivated by limits on exposure of UK banks set by CHAPS. The central and participating banks are interested in the probability that the limits are exceeded. The problem can be reduced to the calculation of the boundary crossing probability from a Brownian motion with stochastic boundaries. Boundary crossing problems are also very popular in many fields of statistics.

Item Type: Article
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...
Additional Information: © 2013 Applied Probability Trust
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 01 Aug 2013 09:01
URL: http://eprints.lse.ac.uk/51273/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only